# SDR 95ZZZX6808

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88110
- Make and model: Bbavia 7GCBC
- Aircraft serial: 72574
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Antenna Detached
- Location: Aux Antenna
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AUXILIARY ANTENNA THAT IS ATTACHED TO THE ELT BODY HAS FALLEN OFF TWICE AND DISAPPEARED INTO THE BELLY OF THE AIRCRAFT.  THE OWNER HAS FOUND IT EACH TIME.  HOWEVER, SUBMITTER SUGGESTS AN OBJECT THIS SIZE COULD EASILY JAM CONTROL, SO IT IS IMPORTANT TO IMPROVE ATTACHMENT (TAPE?) AND VISUALLY INSPECT.
